MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET

COOK IRELAND LTD RESONANCE STENT SET
Model Number G34109
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: fad stent, ureteral.(b)(4).
 
Event or Problem Description
According to the initial reporter the device failed to drain the kidney that was placed in the right ureter (separate complaint) and the stent in the left ureter migrated down the ureter because of over dilation (subject of this report).Both stents were initially placed on (b)(6) 2020 and then removed on (b)(6) 2020 due to a perceived failure.The procedure following the incident was a simple stent exchange of both rms stents.The patient was reported to be stable.

Brand Name
RESONANCE STENT SET
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10507153
Report Number3005580113-2020-00408
Device Sequence Number3546165
Product Code FAD
UDI-Device Identifier10827002341095
UDI-Public(01)10827002341095(17)230304(10)C1713983
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2020
Report Date (Section F) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model NumberG34109
Device Catalogue NumberRMS-060022-R
Device Lot NumberC1713983
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2020
Event Location Hospital
Date Report to Manufacturer09/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/09/2020